Published: 1994-09-30

On the superstability of the generalized orthogonality equation in Euclidean spaces

Jacek Chmieliński

Abstract

We consider a class of approximate solutions of the generalized orthogonality equation in ℝn (n≥2). We prove that this class coincides with the class of solutions of the equation, i.e., the superstability of the generalized orthogonality equation holds.

Download files

Citation rules

Chmieliński, J. (1994). On the superstability of the generalized orthogonality equation in Euclidean spaces. Annales Mathematicae Silesianae, 8, 127–140. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14224

Domyślna okładka

Vol. 8 (1994)
Published: 1994-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.